# SDR 97FDEA00111

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO STRINGER 25L CRACKED AND DAMAGED BETWEEN STA 620 TO 640.  STOPPED DRILLED CRACKS AND ROUTED OUT DAMAGE.  CONFIRMED BY DYE-PENETRANT INSPECTION.  INSTALLED STRINGER U-CHANNEL REPAIR DOUBLER PER SRM 53-10-3.
